Found 137 results
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2019.  Lossless analog compression. IEEE Trans. Inform. Theory. 65(11):7480-7513.PDF icon Lossless_compression_2.pdf (1.04 MB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2016.  Lossless linear analog compression. 2016 IEEE International Symposium on Information Theory (ISIT). :2789-2793.PDF icon Lossless_compression_1.pdf (482.81 KB)
Albritton D, Brue' E, Colombo M, De Lellis C, Giri V, Janisch M, Kwon H.  .  Instability and nonuniqueness for the 2d Euler equations in vorticity form, after M. Vishik. Annals of Mathematics Studies. 219PDF icon Euler-book-preprint-version-2023-03-28.pdf (945.41 KB)
Ambrosio L., Bouchut F., De Lellis C..  2004.  Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions.. Communications in Partial Differential Equations. 29:1635–1651.PDF icon KK_CPDE.pdf (223.35 KB)PDF icon Errata_KK.pdf (81.82 KB)
Ambrosio L., De Lellis C., Mantegazza C..  1999.  Line energies for gradient vector fields in the plane. Calculus of Variations and Partial Differential Equations. 9:327–255.PDF icon ADM.pdf (261.08 KB)
Ambrosio L., De Lellis C..  2004.  A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations.. Journal of Hyperbolic Differential Equations. 1:813–826.PDF icon laxsbv11.pdf (195.04 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
Ambrosio L., De Lellis C., Maly J..  2007.  On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems.. Perspectives in nonlinear partial differential equations. 446:31–67.PDF icon chain100.pdf (364.46 KB)
Ambrosio L., De Lellis C..  2003.  Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions.. International Mathematics Research Notices. :2205–2220.PDF icon esistenza10.pdf (235.06 KB)
B
Barsanti M., Conti F., De Lellis C., Franzoni T..  2002.  Le Olimpiadi della Matematica. Seconda Edizione. Zanichelli.
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
Brenier Y., De Lellis C., L. Székelyhidi Jr..  2011.  Weak-strong uniqueness for measure-valued Solutions. Communications in Mathematical Physics. 305:351–361.PDF icon mvsolutions_published.pdf (189.61 KB)PDF icon errata_mvsolutions.pdf (75.43 KB)
Bressan A., De Lellis C..  2009.  Existence of optimal strategies for a fire confinement problem.. Communications on Pure and Applied Mathematics. 62:789–830.PDF icon FireCPAM.pdf (364.62 KB)
Bressan A, De Lellis C.  2023.  A Remark on the Uniqueness of Solutions to Hyperbolic Conservation Laws. PDF icon hypremark-9.pdf (237.36 KB)
Brue' E, De Lellis C.  2023.  Anomalous Dissipation for the forced Navier-Stokes equations. Comm. Math. Phys.. 400PDF icon anomalous-dissipation-arXiv-version.pdf (325.73 KB)
Brue' E, Colombo M, Crippa G, De Lellis C, Sorella M.  2023.  Onsager critical solutions of the forced Navier-Stokes equations. Comm. Pure Appl. Anal. . PDF icon anomalous_dissipation6.pdf (490.38 KB)
Brue' E, De Lellis C.  2023.  Geometric structure of Migdal's constrained vortex surfaces. Physics Reports. 1011PDF icon Appendix BrueDeLellis.pdf (218.36 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  0.  Transporting microstructure and dissipative Euler flows. PDF icon ONE_fifth_54.pdf (416.02 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
Buckmaster T., De Lellis C., Isett P., L. Székelyhidi Jr..  2015.  Anomalous dissipation for 1/5-Hoelder Euler flows. Annals of Mathematics. Second Series. 128:127–172.PDF icon onefifth_75.pdf (631.1 KB)PDF icon Errata_onefifth.pdf (78.93 KB)